# SDR QXEA2017072100486

- Difficulty date: July 17, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 38,391 hours, 40,298 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Mlg Alt Extend
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION, LANDING GEAR ALTERNATE EXTENSION DOOR ON FLOOR DOES NOT OPEN COMPLETELY. AIRCRAFT REMOVED FROM SERVICE. CLEANED AND LUBRICATED THE MECHANISM. OPERATION SEEMS NORMAL. RETURNED TO SERVICE.
